# SDR CA110429006

- Difficulty date: April 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 407
- Aircraft time: 1,604 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blades
- Part number: 407015001137
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,776 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN INSP OF THE MAIN ROTOR BLADES, IT WAS FOUND THE CRACKS 4 PER BLADE WERE DEVELOPING ON THE L/E ABRASION STRIP.  THIS OCCURED ON ALL 4 M/R BLADES THE REST OF THE PN 407015001137, SN BLADES ARE A-4093, A-4122.
